Post # 1
Ok, so I’m off BC but it seems like my PMS is really bad ever since I stopped taking BC. I seriously go off the deep end a few days before I get my period.
Is this normal? I’m considering talking to my doctor about this.
Sucks is we plan to TTC in a couple months and I’m sort of afraid of how bad I will get. Plus, I know pregnancy hormones can make things worse. Uh oh.
I’m thinking about texting my husband or putting it on our calendar when my period comes so he knows to hide in a bunker until it’s over. LOL
Post # 3
@BlueDolphin: I have a “My Days” tracker on my phone and Fiance checks it every once in a while. 🙂 Not the worst idea. Lol. I don’t get too terrible, but cranky and “Do NOT touch me” most definitely.
Post # 5
OMG. I searched and there’s an app called PMSBuddy. You can also do it online. It automatically sends your SO or Darling Husband an email when it’s the time of the month. Their slogan is “Saving relationships, one month at a time.” LOL
Just signed up!
Post # 6
I used to feel crazy with PMS, before I was on the pill. Even now, I feel like I can’t control my emotions when I go off of them sometimes. You probably experience more moodiness than average, but it’s still fairly typical. A gynecologist recommended eating more carbs to me when they were looking into whether I should stop taking them (I get migraines). Luckily, a neurologist recommended that the benefits outweigh an increased stroke risk.
Some people find that PMS is much worse than being pregnant, you can hope it’s that way for you!
Post # 7
I track my period and symptoms through MyMonthlyCycles.com. You may have something called PMDD. Its Pre-Menstrual Dysphoric Disorder and basically its PMS on steriods.
I know that on days I’m psycho after all is said and done and the tears have stopped flowing and I have stopped screaming at my Fiance for something stupid I will go to mymonthlycycles and figure out how close I am to my period. I’ve noticed a pattern. About 2 weeks before my period is when I have my psycho day, it never fails.
Talk to your doctor about it and he may suggest getting back on your BC to control it or they may suggest putting you on an anti-depressant or anti-anxiety medication. It sucks that us women have to have crazy horomones.
Post # 8
@BlueDolphin: I like the idea of that app! Just a few days ago they were talking about what women do to let their man know on a radio show. A lot of women seemed to mark it on the calendar. I thought it was funny that one used a sad face to denote that time of the month. Usually I use a little star so that my Fiance knows when to watch out.
I think what you’re experiencing might be around average. I’m not sure of what you consider “off the deep end.” I tend to feel like that when my PMS comes. Usually my mood swings are the worst before a heavy cycle.
Post # 9
It’s normal. This coming from someone who’s been on and off several BCs over the past year. Getting off a pill is terrible for me, so you aren’t alone! I def. alert my Fiance when I’m feeling irrationally crabby and tell him how many days I may be that way. I usually take St. John’s Wort… mood lifter and exercise lightly. I’m sorry you go through that as well! I have PMDD and it’s certainly evil!